# SDR SWAA2020040821907

- Difficulty date: February 26, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200032
- Condition: Not Reported
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) RH HORIZONTAL STAB STA 120.3 RIB LOWER OUTER FLANGE REPAIR 6TH FASTENER FROM FRONT OF REPAIR REQUIRES REPLACEMENT. (REF ESR# 20-01893) MOD / REPAIRED RH HORIZ. STAB STA 120.3 RIB LOWER OUTER FLANGE IAW SWA EA 1-755-4669 REV IR AND ATS ER 20-0194 REV IR PERMANENT ACTION REQUIRED: THE RIB REPAIR IS CLASSIFIED AS CATEGORY C PER 737-700 SRM 51-00-06. PERFORM A CATEGORY A REPAIR ON THE RIB WITHIN 2 YEARS FROM THE DATE OF THIS APPROVAL. RECOMMEND 737-700 SRM 55-10-09 REPAIR 5. REF: TCO-SWA-20-0187 REMOVABLE COMPONENT: P/N: 186A2000-32 S/N: IC0105
